Bifurcation of limit cycles from a 4-dimensional center in 1:n resonance

Jaume Llibre, Amar Makhlouf

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We study the bifurcation of limit cycles from the periodic orbits of a linear differential system in R4 in resonance 1:n perturbed inside a class of piecewise linear differential systems, which appear in a natural way in control theory. Our main result shows that at most 1 limit cycle can bifurcate using expansion of the displacement function up to first order with respect to a small parameter. This upper bound is reached. For proving this result we use the averaging theory in a form where the differentiability of the system is not needed. © 2009 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)140-146
JournalApplied Mathematics and Computation
Volume215
DOIs
Publication statusPublished - 1 Sep 2009

Keywords

  • Averaging method
  • Bifurcation
  • Control systems
  • Limit cycles
  • Resonance 1:n

Fingerprint Dive into the research topics of 'Bifurcation of limit cycles from a 4-dimensional center in 1:n resonance'. Together they form a unique fingerprint.

  • Cite this